MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 32MM +0; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US DELTA CER HEAD 11/13 32MM +0; S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Model Number 1365-32-210
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 03/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Revision right total hip replacement where several revisions have occurred.The original primary surgeon implanted an ¿esca¿ primary hip replacement with a cement modular neck femoral component and cementless acetabular component with an alumina ceramic on ceramic bearing approximately 20 years ago.The femoral component aseptically loosened over a decade ago and the femur revised to an srom femoral component with a ceramic head.The esca acetabular component was not changed at this time.This revision surgery was undertaken by dr peter.The srom femoral component (from memory and my recollection) fractured approximately five years or more ago and was revised and removed by except for one segment of metal that was pushed distal down the femoral canal, well distal of another new primary srom femoral component and ceramic head.The acetabular component (esca) remained insitu with the alumina ceramic bearing.The revision today entailed revision for instability requiring the changing of the femoral head and removal of the esca alumina ceramic acetabular bearing that was original from the primary surgery.The revision today essentially required the changing of an srom ceramic femoral head to an srom metal head.A constrained liner was implanted (non depuy synthes).No consent has been obtained from the patient or four surgeons in this report to the sharing of information including that contained on this document.The history is only from the recollection of the reporter over a 15 year period.No further information is available.Doi: (b)(6) 2015; dor: (b)(6) 2022; unknown side.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.However, if the product is received at a later date, the investigation will be updated as applicable.

Brand Name
DELTA CER HEAD 11/13 32MM +0
Common Device Name
S-ROM FEMORAL HEADS (11/13) : HIP CERAMIC FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13928525
Report Number1818910-2022-05613
Device Sequence Number6251706
Product Code LZO
UDI-Device Identifier10603295033400
UDI-Public10603295033400
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K031803
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1365-32-210
Device Catalogue Number136532210
Device Lot Number8042154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer04/10/2022
Initial Report FDA Received Date03/28/2022
Supplement Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/18/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CEMENT MFG AND PRODUCT NAME UNKNOWN; DELTA CER HEAD 11/13 32MM +0; S-ROM*SLVE ZTTOVSZ 22F-LRG20ID; SROM*STM ST,36+8L NK,20X15X165
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale